# SDR 2022FA0000514

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0598
- Aircraft time: 7,255 hours, 16,194 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,255 hours, 16,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS A 25 MM CRACK ADJACENT TO THE WEIGHT POCKET ON THE TOP OF THE BLADE.
